RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sukhoruchenko, Sergei Yur'evich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:36
Abstract pages:332
Full texts:125

http://www.mathnet.ru/eng/person100781
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2000
1. A. F. Polyakov, S. Yu. Sukhoruchenko, Yu. L. Shekhter, “The structure of laminar flow of gas from a porous mesh insert”, TVT, 38:2 (2000),  284–292  mathnet; High Temperature, 38:2 (2000), 264–272
1996
2. Yu. A. Zeigarnik, A. F. Polyakov, S. Yu. Sukhoruchenko, Yu. L. Shekhter, “Hydraulic characteristics of envelopes made of porous mesh materials”, TVT, 34:6 (1996),  924–928  mathnet; High Temperature, 34:6 (1996), 910–914  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020